Alain PAJOR

  • Fiche
  • Publications

Nom: PAJOR
Prénom: Alain
Site: UGE
Bureau: 4B 020
Téléphone: +33 1 60 95 75 33
Situation: Permanent
Statut: Professeur émérite
Équipe de recherche: Analyse en grande dimension
Courriel: alain.pajor [at] univ-eiffel.fr
Page personnelle: http://perso.math.u-pem.fr/pajor.alain/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • On the interval of fluctuation of the singular values of random matrices
    Journal of the European Mathematical Society 19 5 (2017) 1469–1505     
  • Restricted isometry property for random matrices with heavy-tailed columns.
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 352 5 (2014) 431-434     
  • The central limit theorem for linear eigenvalue statistics of the sum of independent random matrices of rank one
    American Mathematical Society Translations: Series 2, 233 1 (2014) 145-164     
  • A short proof of Paouris' inequality
    Canadian Mathematical Bulletin 57 (2014) 3-8     
  • Gelfand numbers and metric entropy of convex hulls in Hilbert spaces
    Positivity 17 (2013) 171-203     
  • Sharp bounds on the rate of convergence of the empirical covariance matrix
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 349 (2011) 195-200     
  • Geometry of log-concave Ensembles of random matrices and approximate reconstruction
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 349 (2011) 783-786     
  • Quantitative estimates of the convergence of the empirical covariance matrix in Log-concave Ensembles
    Journal of the American Mathematical Society 23 (2010) 535-561     
  • Majorizing measures and proportional subsets of bounded orthonormal systems
    Revista Matemática Iberoamericana 24 3 (2008) 1075-1095     
  • Inequalities of the Kahane-Khinchin type and sections of L-p-balls
    Studia Mathematica 184 3 (2008) 217--231     
  • A note on subgaussian estimates for linear functionals on convex bodies
    Proceedings of the American Mathematical Society 135 8 (2007) 2599--2606     
  • Random epsilon-nets and embeddings in l(infinity)(N)
    Studia Mathematica 178 1 (2007) 91--98     
  • Gaussian averages of interpolated bodies and applications to approximate reconstruction
    Journal of Approximation Theory 149 1 (2007) 59--73     
  • Smallest singular value of random matrices and geometry of random polytopes
    Advances in Mathematics 195 2 (2005) 491--523     
  • ZEROS OF ANALYTIC FUNCTIONS AND NORMS OF INVERSE MATRICES
    Israël Journal of Mathematics 87 (1994) 225--242     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Gustave Eiffel
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne